# SDR SWIA202162316

- Difficulty date: August 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SMOKING RIVET ON LOWER SKIN PLANT BETWEEN WS 148.00 Â€“ 163.00. MARKED.     (C-CHECK RO 11/5/2021)    REPAIRED SMOKING RIVET ON LOWER SKIN PLANK BETWEEN WS148-WS163.00 REF REO# 670-57-21-922 REV-- DATED 2021-09-14 ALL STEPS COMPLIED WITH. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
